# SDR UIEA2024032300206

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 110,737 hours, 17,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP UPPER SKIN WITH TWO DENTS( UPPER SKIN WAS REPAIRED SRM 57-53-01-2R-1. NO FURTHER DEFECTS NOTED )
